# SDR DALA2017072405645

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 71,744 hours, 53,025 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN TIRE, LEFT TIRE MAIN CORD SHREDDED.  TIRE DAMAGED AFTER USING MAX AUTO BRAKE AND THEN ACFT CAME TO ABRUPT STOP.  SMOKE FROM TIRE WAS NOTED BY TOWER.  REPLACED THE NR 1 MAIN WHEEL ASSY IAW AMM 32-40.  INSPECTED UNDERSIDE OF LT WING NO DAMAGE NOTED. BITE TEST OF ANTISKID SYSTEM IAW AMM 32-43, CHECKED OK, NO FAULTS  ACFT OK FOR SERVICE.
